Authors: | Stevanović, Dragan |
Title: | Remarks on graphs with majority of eigenvalues at most -1 |
Journal: | Linear Algebra and Its Applications |
Volume: | 367 |
First page: | 337 |
Last page: | 340 |
Issue Date: | 1-Jul-2003 |
Rank: | M22 |
ISSN: | 0024-3795 |
DOI: | 10.1016/S0024-3795(02)00652-3 |
Abstract: | We give examples of graphs the majority of whose eigenvalues are at most -1, thus disproving a conjecture of Yong (Linear Algebra Appl. 295 (1999) 73). |
Keywords: | Conjecture | Eigenvalues of graphs | Multiplicity of eigenvalues |
Publisher: | Elsevier |
Project: | Serbian Ministry of Science, Technology and Development, Grant 1389 |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.